# SDR CA960729013

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 27420511
- Condition: Cracked
- Location: Rudder
- Part time: 23,674 hours
- Component: Swrngn, 2742001123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER TORQUE TUBE CRACKED WHERE LOWER FLANGE IS WELDED TO TUBE. CRACK EXTENDS APPROXIMATELY 20 PERCENT OF THE CIRCUMFERENCE. AT REMOVAL IT WAS DISCOVERED THAT A GROOVE WAS WORN BY THE PHENOLIC TORQUE TUBE SEAL OF UP TO 30 PERCENT OF THE TUBE WALL THICKNESS. FOUND DURING UNRELATED MAINTENANCE.
